Cookies?
Library Header Image
LSE Research Online LSE Library Services

Simple bounds on the value of a reputation

Gossner, Olivier (2011) Simple bounds on the value of a reputation. Econometrica, 79 (5). pp. 1627-1641. ISSN 0012-9682

Full text not available from this repository.

Identification Number: 10.3982/ECTA9385

Abstract

We introduce entropy techniques to study the classical reputation model in which a long-run player faces a series of short-run players. The long-run player's actions are possibly imperfectly observed. We derive explicit lower and upper bounds on the equilibrium payoffs to the long-run player.

Item Type: Article
Official URL: http://www.econometricsociety.org/tocs.asp
Additional Information: © 2011 The Econometric Society
Subjects: H Social Sciences > HB Economic Theory
Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 17 Oct 2011 10:53
Last Modified: 30 May 2014 15:50
URI: http://eprints.lse.ac.uk/id/eprint/38927

Actions (login required)

View Item View Item